# SDR CALA0700151

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 27,857 hours, 8,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT OVERHEAD EMERGENCY LIGHT BATTERY PACK WAS FOUND INOPERATIVE DURING SERVICE CHECK.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06-960-805.
